Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had protected sex with my boyfriend on April 27, 2013... half-way through he pulled out to fix the position and then went back inside me. About 20 seconds later he pulled out again because he thought something felt weird. It happens that the condom broke, but he didn't finish inside of it. I was on the last days of my period at the time... just experiencing some of the ends of it. I took plan be less than 24 hours after the incident (so this would be April 28). About two days ago, May 3, 2013 I started experiencing dark brown discharge in my underwear. Sometimes it is heavy, sometimes light. I think that this might be a side effect from the pill, it was my first time taking it. I have read that other people experienced the same thing after taking Plan B One Step. I'm scared!

Loading...

Hi Summer,

It's a common side effect of plan b.  You may also have sore breasts, headaches, your next period may be early or later than normal, and it can be heavier or lighter than normal.

It's unlikely you're pregnant.

Hope it helps.

Reply

Loading...